# SDR 2019FA0000372

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: General aviation
- Aircraft: N344
- Make and model: Boeing 767
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 25 H & J INOP DURING TEST.  FOUND CONNECTOR D22096 DISCONNECTED. OPS CK NORMAL AFTER RECONNECTING
